Space-time extensions I

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The local extendibility of causal geodesically incomplete space-times is examined. It is shown that for a space-time including an incomplete inextendible causal geodesic curve γ there exists a particular Ck (resp. Ck-) local extension provided that the curvature and its covariant derivatives are uniformly bounded up to order k+1 (resp. k) in a synchronized frame field along a family of causal geodesics in some neighborhood of a final segment of γ and the strong causality condition is satisfied locally.

Original languageEnglish
Pages (from-to)2448-2464
Number of pages17
JournalJournal of Mathematical Physics
Volume34
Issue number6
DOIs
Publication statusPublished - Jan 1 1993

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Space-time extensions I'. Together they form a unique fingerprint.

  • Cite this